MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.0MM CARBON FIBER ROD 75MM; BONE PLATE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.0MM CARBON FIBER ROD 75MM; BONE PLATE
Catalog Number 395.111
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional device product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the holding clamp for the external fixator did not match the carbon fiber rod diameter during an unknown orthopedic procedure on an unknown date.It was unknown if there was a surgical delay.Patient outcome is unknown.This report is for one (1) 3.0mm carbon fiber rod 75mm.(b)(4).

Brand Name
3.0MM CARBON FIBER ROD 75MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7701055
Report Number8030965-2018-55157
Device Sequence Number11167434
Product Code JEY
UDI-Device Identifier07611819200050
UDI-Public(01)07611819200050
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K033158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number395.111
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/18/2018
Patient Sequence Number1